JournalsowrVol. 9 / No. 2DOI 10.4171/owr/2012/25

Analysis and Geometric Singularities

  • Jochen Brüning

    Humboldt-Universität zu Berlin, Germany
  • Rafe Mazzeo

    Stanford University, USA
  • Paolo Piazza

    Università di Roma La Sapienza, Italy
Analysis and Geometric Singularities cover

You need to subscribe to download the article.

Abstract

This is a report on the Oberwolfach conference “Analysis and Geometric Singularities”, May 6-12, 2012. The main themes discussed in the meeting include the interplay between the analytic, geometric and topological study of singular spaces and noncompact spaces highly regular structure at infinity and asymptotic analysis of global spectral invariants. More specific topics include index theory on such spaces, various nonlinear geometric problems, and in particular the asymptotic structure of natural metrics on geometric moduli spaces, and techniques from linear analysis to approach such problems.